# SDR SWAA970406

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N695SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23506
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Sensor
- Condition: Failed
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, NOSE GEAR INDICATED UNSAFE RED LIGHT.  CYCLED GEAR HANDLE, NO HELP.  VISUALLY COMFIRMED GEAR DOWN AND LOCKED.  AIRCRAFT LANDED WITHOUT INCIDENT.  FERRY FLEW AIRCRAFT NOSE GEAR DOWN TO PHX.  REMOVED AND REPLACED NOSE GEAR DOWNLOCK SENSOR,  RIGGED, AND RETRACTION TESTED OK PER BOEING M/M.
